See Alike in...

Alike App

Browser

ILoveJesus2008

29d

I'm on Mirtazapine that causes an increase of appetite. Does anyone struggle with knowing if your full or not after have eaten a meal? I sometimes don't feel full and feel the need to eat more.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Yes, some people on Mirtazapine have reported experiencing an increased appetite and not feeling full after eating a meal. This is a common side effect of the medication."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion